Khan, Ejaz, and Heneghan, Conor. "Capacity of fully correlated MIMO system using character expansion of groups.." International Journal of Mathematics and Mathematical Sciences 2005.15 (2005): 2461-2471. <http://eudml.org/doc/52464>.
@article{Khan2005, author = {Khan, Ejaz, Heneghan, Conor}, journal = {International Journal of Mathematics and Mathematical Sciences}, keywords = {Rayleigh fading conditions}, language = {eng}, number = {15}, pages = {2461-2471}, publisher = {Hindawi Publishing Corporation, New York}, title = {Capacity of fully correlated MIMO system using character expansion of groups.}, url = {http://eudml.org/doc/52464}, volume = {2005}, year = {2005}, }
TY - JOUR AU - Khan, Ejaz AU - Heneghan, Conor TI - Capacity of fully correlated MIMO system using character expansion of groups. JO - International Journal of Mathematics and Mathematical Sciences PY - 2005 PB - Hindawi Publishing Corporation, New York VL - 2005 IS - 15 SP - 2461 EP - 2471 LA - eng KW - Rayleigh fading conditions UR - http://eudml.org/doc/52464 ER -